# SDR SIMA200133401

- Difficulty date: November 30, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 1735
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4530 - EMERGENCY DOME LIGHTS AT 11A, 9A, AND 8A INOPERATIVE.  RAI'D EMERGENCY BATTERY PACK, OPS CHECK GOOD.  (M)
